# SDR CA991208072

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE2YR2
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Loose
- Location: Oil  Pressure
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) OIL PRESSURE LINE LOOSE AFTER TAKEOFF AS NOTED BY OIL ON LEFT COWLING.  AIRCRAFT RETURNED FOR LANDING (APPROXIMATELY 3 MINUTE FLIGHT).   ENGINE SHUT DOWN AFTER LANDING.
